Pacific Journal of Mathematics

Inequalities for functions regular and bounded in a circle.

Cecil Craig, Jr. and A. J. Macintyre

Article information

Source
Pacific J. Math., Volume 20, Number 3 (1967), 449-454.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992696

Mathematical Reviews number (MathSciNet)
MR0207995

Zentralblatt MATH identifier
0182.40803

Subjects
Primary: 30.65

Citation

Craig, Cecil; Macintyre, A. J. Inequalities for functions regular and bounded in a circle. Pacific J. Math. 20 (1967), no. 3, 449--454. https://projecteuclid.org/euclid.pjm/1102992696


Export citation

References

  • [1] C. Caratheodory, Conformal Representation, Cambridge Math. Tracts, No. 28.
  • [2] C. Caratheodory, Theory of Functions, Vol. II, Chelsea, 1960.
  • [3] A. Denjoy, Sur Viteration des fonctions analytiques,C. R. Acad. des Sc. Paris 182 (1926), 255-257.
  • [4] G. Julia, Principes geometriques d'analyse, Premiere partie, Paris 1930.